# SDR CA971231012

- Difficulty date: December 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8301
- Engine: Pwa PW123
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Coupling
- Condition: Failed
- Location: Nr 1 Lt Flap Drv
- Component: 734187B
- Stage of operation: DE
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

(CAN) DURING DESCENT, A FLAP DR WARN LIGHT ILLUMINATED.  MAINT FND PRIMARY DR TQ TUBE CAME OFF INBD SIDE OF LT INBD NR 1 FLAP BALLSCREW ACTUATOR AND CAUSED TQ SENSOR TO COUPLE AND ILLUMINATE FLAP DR WARN LIGHT.  INVEST REVEALED FLAP DR  COUPLING MOVED OFF  SPLINE BECAUSE IT WAS MIS- INSTALLED.  LOCKING BOLT  FND SECURELY INSTALLED THRU HOLE IN TQ TUBE COUPLING.  HOLE IN BALLSCREW SPLINE DR NOT LINED UP.  SUBMITTER NOTES , 1/2 LOCKING HOLE COULD BE SEEN, APPROX .50 INCH OF SPLINE VISIBLE.  CORRECT INST-.1250 INCH TO .25 INCH SPLINE  SEEN WHEN HOLES ALIGNED AND LOCKING BOLT INST.  LUB CAN HIDE LOCKING HOLE.  SUBMITTER HAS ISSUED A COMPANY ADVISORY.
